Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Volume & Issues
Volume 50, Issue 6 - Nov 2013
Volume 50, Issue 5 - Sep 2013
Volume 50, Issue 4 - Jul 2013
Volume 50, Issue 3 - May 2013
Volume 50, Issue 2 - Mar 2013
Volume 50, Issue 1 - Jan 2013
Selecting the target year
PERIODIC SOLUTIONS OF STOCHASTIC DELAY DIFFERENTIAL EQUATIONS AND APPLICATIONS TO LOGISTIC EQUATION AND NEURAL NETWORKS
Li, Dingshi ; Xu, Daoyi ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1165~1181
DOI : 10.4134/JKMS.2013.50.6.1165
In this paper, we consider a class of periodic It
stochastic delay differential equations by using the properties of periodic Markov processes, and some sufficient conditions for the existence of periodic solution of the delay equations are given. These existence theorems improve the results obtained by It
et al. , Bainov et al.  and Xu et al. . As applications, we study the existence of periodic solution of periodic stochastic logistic equation and periodic stochastic neural networks with infinite delays, respectively. The theorem for the existence of periodic solution of periodic stochastic logistic equation improve the result obtained by Jiang et al. .
PRIME BASES OF WEAKLY PRIME SUBMODULES AND THE WEAK RADICAL OF SUBMODULES
Nikseresht, Ashkan ; Azizi, Abdulrasool ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1183~1198
DOI : 10.4134/JKMS.2013.50.6.1183
We will introduce and study the notion of prime bases for weakly prime submodules and utilize them to derive some formulas on the weak radical of submodules of a module. In particular, we will show that every one dimensional integral domain weakly satisfies the radical formula and state some necessary conditions on local integral domains which are semi-compatible or satisfy the radical formula and also on Noetherian rings which weakly satisfy the radical formula.
QUASI m-CAYLEY STRONGLY REGULAR GRAPHS
Kutnar, Klavdija ; Malnic, Aleksander ; Martinez, Luis ; Marusic, Dragan ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1199~1211
DOI : 10.4134/JKMS.2013.50.6.1199
We introduce a new class of graphs, called quasi
-Cayley graphs, having good symmetry properties, in the sense that they admit a group of automorphisms G that fixes a vertex of the graph and acts semiregularly on the other vertices. We determine when these graphs are strongly regular, and this leads us to define a new algebro-combinatorial structure, called quasi-partial difference family, or QPDF for short. We give several infinite families and sporadic examples of QPDFs. We also study several properties of QPDFs and determine, under several conditions, the form of the parameters of QPDFs when the group G is cyclic.
ON IRREDUCIBILITY OF INDUCED MODULES AND AN ADAPTATION OF THE WIGNER-MACKEY METHOD OF LITTLE GROUPS
Venkataraman, Geetha ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1213~1222
DOI : 10.4134/JKMS.2013.50.6.1213
This paper deals with sufficiency conditions for irreducibility of certain induced modules. We also construct irreducible representations for a group G over a field
where the group G is a semidirect product of a normal abelian subgroup N and a subgroup H. The main results are proved with the assumption that char
does not divide |G| but there is no assumption made of
being algebraically closed.
GEOMETRIC AND ANALYTIC INTERPRETATION OF ORTHOSCHEME AND LAMBERT CUBE IN EXTENDED HYPERBOLIC SPACE
Cho, Yunhi ; Kim, Hyuk ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1223~1256
DOI : 10.4134/JKMS.2013.50.6.1223
We give a geometric proof of the analyticity of the volume of a tetrahedron in extended hyperbolic space, when vertices of the tetrahedron move continuously from inside to outside of a hyperbolic space keeping every face of the tetrahedron intersecting the hyperbolic space. Then we find a geometric and analytic interpretation of a truncated orthoscheme and Lambert cube in the hyperbolic space from the viewpoint of a tetrahedron in the extended hyperbolic space.
THREE SOLUTIONS FOR A CLASS OF NONLOCAL PROBLEMS IN ORLICZ-SOBOLEV SPACES
Nguyen, Thanh Chung ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1257~1269
DOI : 10.4134/JKMS.2013.50.6.1257
Using the three critical points theorem by B. Ricceri , we obtain a multiplicity result for a class of nonlocal problems in Orlicz-Sobolev spaces. To our knowledge, this is the first contribution to the study of nonlocal problems in this class of functional spaces.
PRIME M-IDEALS, M-PRIME SUBMODULES, M-PRIME RADICAL AND M-BAER'S LOWER NILRADICAL OF MODULES
Beachy, John A. ; Behboodi, Mahmood ; Yazdi, Faezeh ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1271~1290
DOI : 10.4134/JKMS.2013.50.6.1271
Let M be a fixed left R-module. For a left R-module X, we introduce the notion of M-prime (resp. M-semiprime) submodule of X such that in the case M=R, it coincides with prime (resp. semiprime) submodule of X. Other concepts encountered in the general theory are M-
-system sets, M-
-system sets, M-prime radical and M-Baer's lower nilradical of modules. Relationships between these concepts and basic properties are established. In particular, we identify certain submodules of M, called "primeM-ideals", that play a role analogous to that of prime (two-sided) ideals in the ring R. Using this definition, we show that if M satisfies condition H (defined later) and
for all modules X in the category
, then there is a one-to-one correspondence between isomorphism classes of indecomposable M-injective modules in
and prime M-ideals of M. Also, we investigate the prime M-ideals, M-prime submodules and M-prime radical of Artinian modules.
PSEUDO-SPECTRAL LEAST-SQUARES METHOD FOR ELLIPTIC INTERFACE PROBLEMS
Shin, Byeong-Chun ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1291~1310
DOI : 10.4134/JKMS.2013.50.6.1291
This paper develops least-squares pseudo-spectral collocation methods for elliptic boundary value problems having interface conditions given by discontinuous coefficients and singular source term. From the discontinuities of coefficients and singular source term, we derive the interface conditions and then we impose such interface conditions to solution spaces. We define two types of discrete least-squares functionals summing discontinuous spectral norms of the residual equations over two sub-domains. In this paper, we show that the homogeneous least-squares functionals are equivalent to appropriate product norms and the proposed methods have the spectral convergence. Finally, we present some numerical results to provide evidences for analysis and spectral convergence of the proposed methods.
CONTRACTION OF HOROSPHERE-CONVEX HYPERSURFACES BY POWERS OF THE MEAN CURVATURE IN THE HYPERBOLIC SPACE
Guo, Shunzi ; Li, Guanghan ; Wu, Chuanxi ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1311~1332
DOI : 10.4134/JKMS.2013.50.6.1311
This paper concerns the evolution of a closed hypersurface of the hyperbolic space, convex by horospheres, in direction of its inner unit normal vector, where the speed equals a positive power
of the positive mean curvature. It is shown that the flow exists on a finite maximal interval, convexity by horospheres is preserved and the hypersurfaces shrink down to a single point as the final time is approached.
MAXIMALITY OF THE ANALYTIC SUBALGEBRAS OF C
-ALGEBRAS WITH FLOWS
Kishimoto, Akitaka ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1333~1348
DOI : 10.4134/JKMS.2013.50.6.1333
Given a faithful flow
-algebra A, when A is
-simple we will show that the closed subalgebra of A consisting of elements with non-negative Arveson spectra is maximal if and only if the crossed product of A by
is simple. We will also show how the general case can be reduced to the
-simple case, which roughly says that any flow with the above maximality is an extension of a trivial flow by a flow of the above type in the
-simple case. We also propose a condition of essential maximality for such closed subalgebras.
WEIGHTED MOORE-PENROSE INVERTIBLE AND WEIGHTED EP BANACH ALGEBRA ELEMENTS
Boasso, Enrico ; Djordjevic, Dragan S. ; Mosic, Dijana ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1349~1367
DOI : 10.4134/JKMS.2013.50.6.1349
The weighted Moore-Penrose inverse will be introduced and studied in the context of Banach algebras. In addition, weighted EP Banach algebra elements will be characterized. The Banach space operator case will be also considered.
ON ORBIFOLD EMBEDDINGS
Cho, Cheol-Hyun ; Hong, Hansol ; Shin, Hyung-Seok ;
Journal of the Korean Mathematical Society, volume 50, issue 6, 2013, Pages 1369~1400
DOI : 10.4134/JKMS.2013.50.6.1369
The concept of "orbifold embedding" is introduced. This is more general than sub-orbifolds. Some properties of orbifold embeddings are studied, and in the case of translation groupoids, orbifold embedding is shown to be equivalent to a strong equivariant immersion.